# SDR QXEA200701496

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 16,203 hours, 11,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG - FLIGHT 2517, RECEIVED A RIGHT PACK CAUTION ON TAXI.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 21-51-1B.  AIRCRAFT RETURNED TO SERVICE.
